Kodai Mathematical Journal

A generalization of Wilf's formula

Junesang Choi, Jungseob Lee, and H. M. Srivastava

Full-text: Open access

Abstract

A remarkable infinite product formula was recently posed as a problem by Wilf [6]. Subsequently, Choi and Seo [2] proved Wilf's formula as well as three other analogous product formulas. The main object of this sequel to these earlier works is to present several general infinite product formulas which include, as their special cases, the aforementioned product formulas of Wilf [6] and Choi and Seo [2]. Some other related results, involving the Riemann Zeta function, are also considered briefly.

Article information

Source
Kodai Math. J., Volume 26, Number 1 (2003), 44-48.

Dates
First available in Project Euclid: 16 April 2003

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1050496647

Digital Object Identifier
doi:10.2996/kmj/1050496647

Mathematical Reviews number (MathSciNet)
MR2004e:11096

Zentralblatt MATH identifier
1040.11062

Citation

Choi, Junesang; Lee, Jungseob; Srivastava, H. M. A generalization of Wilf's formula. Kodai Math. J. 26 (2003), no. 1, 44--48. doi:10.2996/kmj/1050496647. https://projecteuclid.org/euclid.kmj/1050496647


Export citation